Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Getting depressed, over weight. Been using cymbalta from 9 months. Is vybrid good for me?

I have been on Cymbalta for 9 months now 60 mg. I am so depressed again, see dr. tomorrow. On effexor I became this addictive person and never want that to happen again. Cymbalta was awesome in the beginning but i feel immune to it again. I heard about Vybrid and how it works for him. I am already overweight and cymbalta does continue to help with pain but no longer the depression . Would Vybrid be good for me. I need to feel better I am not functioning well with day to day I am not suicidal at all just want to feel better help!
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry you are going through a lot with your depression. There is hope however since there is room to go up higher on Cymbalta to a 120 mg daily dosing in divided doses of 60 mg each in the AM and PM. Please try this for 2-3 weeks and you might see improvement. Vybrid is a new medicine of an older generation medicine that is useless almost, i.e. it is old wine in new bottle. I have not had much experience with it however it does make you drowsy and you need to be cautious. I would suggest that if the higher dose of cymbalta is not helping, you might want to switch to wellbutrin if you have not had a history of seizures in the past. Also try other things like psychotherapy, yoga, meditation, dhyana and daily physical exericise. They have proven evidence in treating depression in medical studies.

I hope this helps. Take care and have a lovely day !
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Payman Hajiazim's  Response
Hi there, thanks for asking. I am happy that you have been doing well with Cymbalta for more than 6 months. It is not uncommon that a person who has been fine with Cymbalta 60 mg a day feels a little low again (Depression has an ebb tide nature). The dose could be easily increased to 120 mg a day by your doctor since 60 mg a day is the minimum dose for the treatment. Because you have been on 60 mg a day for several months its increasing will be tolerated by your system easily and the dose could be lowered even after one or two months. Meanwhile, it is one of the few medications which could help you in the aspect of weight (Vybrid cannot). Furthermore, Vybrid is from a different class of medications and it may not act as well as your current medication since every biology has its own characteristics and chemistry. It you are experiencing a stress factor in personal life or at work, it might be responsible for this change in the course of treatment. I hope you can manage it well if it is so and wish you the best health.
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor